Cartan-Grauert theorem for tuboids with ”curvilinear” edge. (English. Russian original) Zbl 0952.32001

Math. Notes 64, No. 6, 767-777 (1998); translation from Mat. Zametki 64, No. 6, 888-901 (1998).
The author proves an analogous of the Cartan-Grauert theorem for holomorphic convexity of domains in \(\mathbb{R}^n\subset \mathbb{C}^n\) by considering tuboids which are tube type domains with totally real edge that are asymptotically approximated near the edge points by local tubes over convex cones.


32A07 Special domains in \({\mathbb C}^n\) (Reinhardt, Hartogs, circular, tube) (MSC2010)
Full Text: DOI


[1] H. Cartan, ”Variétés analytiques réelles et variétés analytiques complexes,”Bull. Soc. Math. France,85, 77–100 (1957).
[2] H. Grauert, ”On Levi’s problem and the embedding of real analytic manifolds,”Ann. of Math. (2),68, 460–472 (1958). · Zbl 0108.07804
[3] J. Bros and D. Iagolnitzer,Tuboides et structure analytique des distributions, Vol. 16, 18, Sém. Goulaouic-Lions-Schwartz (1975). · Zbl 0333.46029
[4] J. Bros and D. Iagolnitzer, ”Tuboides dans \(\mathbb{C}\) n et généralisation d’un théoréme de Grauert,”Ann. Inst. Fourier (Grenoble),26, No. 3, 49–72 (1976). · Zbl 0336.32003
[5] L. Hörmander,An Introduction to Complex Analysis in Several Variables, van Nostrand, Princeton, N.J. (1966).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.